On the Result of Invariance of the Closure Set of the Real Projections of the Zeros of an Important Class of Exponential Polynomials

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/55505
Información del item - Informació de l'item - Item information
Title: On the Result of Invariance of the Closure Set of the Real Projections of the Zeros of an Important Class of Exponential Polynomials
Authors: Sepulcre, Juan Matias
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Exponential Polynomials | Kronecker’s theorem | Zeros of entire functions
Knowledge Area: Análisis Matemático
Issue Date: 2016
Publisher: Hindawi Publishing Corporation
Citation: Journal of Function Spaces. Volume 2016 (2016), Article ID 3605690, 9 pages. doi:10.1155/2016/3605690
Abstract: In this paper we provide the proof of a practical point-wise characterization of the set RP defined by the closure set of the real projections of the zeros of an exponential polynomial P(z) = Σn j=1 cjewjz with real frequencies wj linearly independent over the rationals. As a consequence, we give a complete description of the set RP and prove its invariance with respect to the moduli of the c′ js, which allows us to determine exactly the gaps of RP and the extremes of the critical interval of P(z) by solving inequations with positive real numbers. Finally, we analyse the converse of this result of invariance.
Sponsor: The research was partially supported by Generalitat Valenciana under Project GV/2015/035.
URI: http://hdl.handle.net/10045/55505
ISSN: 2314-8896 (Print) | 2314-8888 (Online)
DOI: 10.1155/2016/3605690
Language: eng
Type: info:eu-repo/semantics/article
Rights: © 2016 J. M. Sepulcre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Peer Review: si
Publisher version: http://dx.doi.org/10.1155/2016/3605690
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2016_Sepulcre_JournalofFunctionSpaces.pdf2,4 MBAdobe PDFOpen Preview


This item is licensed under a Creative Commons License Creative Commons